# SDR SWI2024050800383

- Difficulty date: March 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR AFT TRACK UPPER AND LOWER ROLLER GUIDES CHAFFED (C-CHECK RO 5/6/2024)NO DAMAGE ALLOWED OF PARTS REF CRJ-900 SRM 53-61-58-101-001-A01. REPLACE WITH NEW PARTS.DRILLED LOCATED, AND INSTALLED NEW LOWER AFT ROLLER GUIDE, REF CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
